# SDR QXEA0200526

- Difficulty date: March 27, 2002
- Submitted: March 30, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 1,615 hours, 1,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- AFT BAGGAGE DOOR WARNING LIGHT ILLUMINATED AT TAKEOFF AND REMAINED ON MORE THAN OFF DURING BRIEF UNPRESSURIZED FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  INTERROGATED PSEU FOR FAULT CODES AND INSPECTED SENSOR.  FOUND SENSOR FACE AND TARGET TO BE DIRTY.  CLEANED AND LUBED.  GROUND RAN, NO FAULT INDICATIONS OR WARNINGS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
